Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 99, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this severe thunderstorm warning at May 11, 2012, 8:29 PM CDT for Fort Bend County, Harris County, Texas. It was in force for 46 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 11, 2012, 8:29 PM CDT (01:29 UTC)
- Expired
- May 11, 2012, 9:15 PM CDT
- In force
- 46 min
- Issued by
- NWS Houston/Galveston, TX
- Area
- Storm-based polygon
Counties Fort Bend County, TX, Harris County, TX
The radar
The Houston radar (KHGX), 48 km from the middle of the area, began a volume at 01:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 11, 8:30 PM CDT | HAIL 1 | 10 W Houston, TX | QUARTER SIZED HAIL ON INTERSTATE 10 FROM WILCREST TO KIRKWOOD ALONG WITH TORRENTIAL RAIN AND STRONG WINDS. |
| May 11, 8:36 PM CDT | HAIL 1 | 8 W Bellaire, TX | QUARTER SIZED HAIL AT BEECHNUT AND STATE HIGHWAY 6 IN SOUTHWEST HARRIS COUNTY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 11, 7:36 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 00:00Z, 1.5 hours before the alert went out and 221 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 21 J/kg
- Mixed-layer CIN
- -209 J/kg
- Mixed-layer LCL
- 694 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 45 m²/s²
- 0-3 km storm-relative helicity
- 117 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.2
The text
As transmitted, in the capitals the NWS used until 2016.
926
WUUS54 KHGX 120129
SVRHGX
TXC157-201-120215-
/O.NEW.KHGX.SV.W.0099.120512T0129Z-120512T0215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
829 PM CDT FRI MAY 11 2012
THE NATIONAL WEATHER SERVICE IN LEAGUE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN FORT BEND COUNTY IN TEXAS...
HARRIS COUNTY IN TEXAS...
* UNTIL 915 PM CDT
* AT 825 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED 5
MILES WEST OF BUNKER HILL VILLAGE...AND MOVING EAST AT 15
MPH. OTHER STRONG STORMS ARE LOCATED SOUTHWEST AND NORTHEAST OF
THIS STORM AND MAY ALSO PRODUCE HAIL.
* LOCATIONS IMPACTED INCLUDE...
HOUSTON...MISSION BEND...SUGAR LAND...BELLAIRE...ALDINE...
PECAN GROVE...WEST UNIVERSITY PLACE...STAFFORD...TOWN WEST...
MEADOWS...HUNTERS CREEK VILLAGE...BUNKER HILL VILLAGE...
SPRING VALLEY...PINEY POINT VILLAGE...HEDWIG VILLAGE...
SOUTHSIDE PLACE AND HILSHIRE VILLAGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR
PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT SATURDAY
MORNING FOR SOUTHEASTERN TEXAS.
LAT...LON 2964 9529 2960 9579 2974 9580 3003 9528
2986 9526
TIME...MOT...LOC 0119Z 254DEG 13KT 2977 9563
$$2 follow-up statements
078
WWUS54 KHGX 120147
SVSHGX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
847 PM CDT FRI MAY 11 2012
TXC157-201-120215-
/O.CON.KHGX.SV.W.0099.000000T0000Z-120512T0215Z/
FORT BEND TX-HARRIS TX-
847 PM CDT FRI MAY 11 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM
CDT FOR EXTREME NORTHEASTERN FORT BEND AND HARRIS COUNTIES...
AT 842 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED
NEAR HUNTERS CREEK VILLAGE...MOVING EAST AT 20 MPH. OTHER STRONG
STORMS ARE LOCATED NORTHEAST AND SOUTHWEST OF THIS STORM.
LOCATIONS IMPACTED INCLUDE...
HOUSTON...MISSION BEND...BELLAIRE...ALDINE...WEST UNIVERSITY PLACE...
STAFFORD...TOWN WEST...MEADOWS...HUNTERS CREEK VILLAGE...BUNKER
HILL VILLAGE...SPRING VALLEY...PINEY POINT VILLAGE...HEDWIG
VILLAGE...SOUTHSIDE PLACE AND HILSHIRE VILLAGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. ALTHOUGH
NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND
MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A
BASEMENT OR SMALL INTERIOR ROOM.
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MILES
PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING AND VERY HEAVY
RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST
FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO
DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 2964 9529 2961 9570 2976 9570 3003 9528
2986 9526
TIME...MOT...LOC 0142Z 263DEG 16KT 2976 9551
$$337
WWUS54 KHGX 120213
SVSHGX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
913 PM CDT FRI MAY 11 2012
TXC157-201-120225-
/O.EXP.KHGX.SV.W.0099.000000T0000Z-120512T0215Z/
FORT BEND TX-HARRIS TX-
913 PM CDT FRI MAY 11 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN FORT BEND AND
HARRIS COUNTIES WILL EXPIRE AT 915 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
HOWEVER...HALF INCH HAIL IS STILL LIKELY WITH THIS THUNDERSTORM
AROUND HOUSTON.
LAT...LON 2964 9529 2961 9570 2976 9570 3003 9528
2986 9526
TIME...MOT...LOC 0212Z 254DEG 13KT 2976 9551
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 3:27 PM CDT, 5 hours 2 minutes earlier.
Area forecast discussion, May 11, 3:27 PM CDT, 5 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
327 PM CDT FRI MAY 11 2012
.DISCUSSION...
UPPER LEVEL LOW OVER N TX ON WATER VAPOR IMAGERY SHOULD SLOWLY
MOVE EAST TONIGHT AND TOMORROW. SFC ANALYSIS HAS WEAK AREA OF LOW
PRESSURE PARTIALLY STACKED UNDER THE UPPER LOW. DAY TIME HEATING
WITH LIFT FROM THE UPPER LOW HAS SUPPORTED THUNDERSTORM ACTIVITY
OVER N TX AND THE DFW METROPLEX. AREA RADAR SHOWS ISO ACTIVITY
FROM WACO TO COLLEGE STATION. POSSIBLE THAT ACTIVITY MAY BECOME
MORE SCT THIS EVENING OVER NORTHERN PORTIONS OF SE TX BUT LAST
NIGHT'S BOW ECHO HAS REALLY STABILIZED THE ATMOSPHERE. MOISTURE
RECOVERY IS JUST NOT QUITE ENOUGH TO SUPPORT MORE WIDESPREAD
ACTIVITY AT THE MOMENT. SFC DEWPOINTS HAVE RECOVERED INTO THE
UPPER 60S ALONG THE COAST AND MID 60S INLAND. STILL ENOUGH TO
SUPPORT SOME ACTIVITY SO WILL LEAVE 40/50 POPS IN THE FORECAST
THROUGH THE NIGHT. RAIN CHANCES DECREASE TOMORROW AS THE UPPER LOW
MOVES EAST AND EXPECT SUNDAY TO BE DRY.
UPPER LEVEL PATTERN LOOKS TO BE PROGRESSIVE THROUGH NEXT WEEK.
SHORT WAVE TROUGH CURRENTLY OVER THE PAC NW SHOULD DROP INTO THE S
ROCKIES BY MON MORNING. SHORTWAVE SHOULD MOVE INTO SE TX MON NIGHT
INTO TUE MORNING. THERE MAY BE ENOUGH MOISTURE FOR A FEW SHOWERS
AND ISO STORMS. WILL KEEP POPS IN THE 20/30 PERCENT RANGE
GENERALLY FOR TUE MORNING. SYSTEM PASSES THROUGH BY LATE TUE WITH
N TO NW FLOW ALOFT FOR MID WEEK. OVERALL THE PATTERN SHOULD
SUPPORT MAX/MIN TEMPS RIGHT AROUND CLIMO NORMS.
39
&&
.AVIATION...18Z TAF DISCUSSION.
MODELS CONTINUING TO ADVERTISE POTENTIAL SHRA/TSRA DEVELOPMENT
THIS AFTERNOON ACROSS PORTIONS OF SOUTHEAST TEXAS AS THE AIR MASS
RECOVERS FROM THE OVERNIGHT SQUALL LINE. FOR NOW...WILL CARRY ONLY
VCSH BEGINNING LATER THIS AFTERNOON AND KEEP VCSH GOING INTO THE
OVERNIGHT HOURS AS WE SEE HOW THINGS EVOLVE. WILL DO SOME AMENDING
AND ADD SOME VCTS WHEN IT LOOKS LIKE TSRA WILL DEVELOP. THERE IS
THE POTENTIAL FOR SOME MVFR CEILINGS AND FOG TO DEVELOP OVERNIGHT
TOO. THE AREA LOOKS TO DRY OUT AS THE DAY PROGRESSES TOMORROW
WHILE WINDS COME AROUND TO THE NORTHWEST. 42
&&
.MARINE...
WINDS AND SEAS ARE EXPECTED TO REMAIN ELEVATED THIS EVENING. OVER
THE WEEKEND...DECREASING WINDS AND SEAS CAN BE EXPECTED AS A LIGHT
TO MODERATE OFFSHORE FLOW DEVELOPS. A LIGHT TO OCCASIONALLY
MODERATE OFFSHORE FLOW IS EXPECTED TO PERSIST THROUGH THE
BEGINNING OF NEXT WEEK. 42
&&
.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL) 65 79 61 80 62 / 50 30 10 10 10
HOUSTON (IAH) 66 82 63 82 63 / 50 40 10 10 10
GALVESTON (GLS) 72 80 69 81 70 / 50 40 10 10 10
&&
.HGX WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...SMALL CRAFT SHOULD EXERCISE CAUTION UNTIL 10 PM CDT THIS EVENING
FOR THE FOLLOWING ZONES: GALVESTON BAY...MATAGORDA BAY...
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO
60 NM...WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL
OUT 20 NM...WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60
NM...WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM.
&&
DISCUSSION...39
AVIATION/MARINE...42Hazardous weather outlook, May 11, 10:54 AM CDT, 9 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 1054 AM CDT FRI MAY 11 2012 GMZ330-335-350-355-370-375-TXZ163-164-176>179-195>200-210>214-226- 227-235>238-121600- AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND- GALVESTON-GALVESTON BAY-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY- MADISON-MATAGORDA-MATAGORDA BAY-MONTGOMERY-POLK-SAN JACINTO- TRINITY-WALKER-WALLER-WASHINGTON- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM- WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-WHARTON- 1054 AM CDT FRI MAY 11 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON. AN ISOLATED STORM OR TWO COULD PRODUCE LOCALLY HEAVY RAIN...SMALL HAIL AND GUSTY WINDS ESPECIALLY THIS EVENING AND OVERNIGHT AS AN UPPER LEVEL LOW PRESSURE SYSTEM MOVES ACROSS EAST TEXAS. RAINFALL TOTALS OF 1 INCH ARE POSSIBLE TODAY THROUGH TONIGHT WITH ISOLATED TOTALS TO 2 INCHES POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY AS THE UPPER LEVEL LOW PRESSURE AREA MOVES AWAY A FEW THUNDERSTORMS MAY LINGER INTO AFTERNOON HOURS ON SATURDAY. THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS TUESDAY AND WEDNESDAY AS ANOTHER UPPER LEVEL SYSTEM MOVES INTO TEXAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND TONIGHT.
In the hours before
Special weather statement, May 11, 4:31 PM CDT, 3 hours 58 minutes before
SPECIAL WEATHER STATEMENTNATIONAL WEATHER SERVICE HOUSTON/GALVESTON
TX431 PM CDT FRI MAY 11 2012
TXZ176-196-198-112215-
MADISON TX-GRIMES TX-BRAZOS TX-
431 PM CDT FRI MAY 11 2012
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MADISON...
NORTHWESTERN GRIMES AND BRAZOS COUNTIES UNTIL 515 PM CDT...
AT 429 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
TRACKING A STRONG THUNDERSTORM 3 MILES NORTH OF BRYAN...MOVING
NORTHEAST AT 20 MPH.
HAIL UP TO THE SIZE OF DIMES WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
BRYAN AND WIXON VALLEY.
LAT...LON 3072 9650 3076 9645 3086 9639 3094 9631
3100 9617 3072 9594 3065 9643
TIME...MOT...LOC 2129Z 233DEG 17KT 3071 9642Special weather statement, May 11, 5:02 PM CDT, 3 hours 27 minutes before
SPECIAL WEATHER STATEMENTNATIONAL WEATHER SERVICE HOUSTON/GALVESTON
TX502 PM CDT FRI MAY 11 2012
TXZ210>212-112300-
AUSTIN TX-COLORADO TX-WALLER TX-
502 PM CDT FRI MAY 11 2012
...SIGNIFICANT WEATHER ADVISORY FOR AUSTIN...NORTHEASTERN COLORADO
AND SOUTHWESTERN WALLER COUNTIES UNTIL 600 PM CDT...
AT 456 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
TRACKING A STRONG THUNDERSTORM 8 MILES EAST OF COLUMBUS...MOVING
NORTHEAST AT 15 MPH.
HAIL UP TO THE SIZE OF DIMES WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SEALY...BELLVILLE AND SAN FELIPE.
LAT...LON 3006 9624 2986 9613 2970 9603 2960 9643
2978 9651
TIME...MOT...LOC 2156Z 247DEG 13KT 2971 9641Local storm report, May 11, 8:18 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
818 PM CDT FRI MAY 11 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0811 PM HAIL RIVERSIDE 30.85N 95.40W
05/11/2012 M1.75 INCH WALKER TX PUBLIC
GOLFBALL SIZED HAIL REPORTED IN RIVERSIDE.
&&
DHELVYLocal storm report, May 11, 8:23 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
823 PM CDT FRI MAY 11 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0552 PM HAIL BRYAN 30.67N 96.37W
05/11/2012 M0.88 INCH BRAZOS TX BROADCAST MEDIA
NICKEL SIZED HAIL OFF TABOR ROAD IN BRYAN.
0811 PM HAIL RIVERSIDE 30.85N 95.40W
05/11/2012 M1.75 INCH WALKER TX PUBLIC
GOLFBALL SIZED HAIL REPORTED IN RIVERSIDE.
0811 PM HAIL RIVERSIDE 30.85N 95.40W
05/11/2012 M0.25 INCH WALKER TX LAW ENFORCEMENT
PEA SIZED HAIL IN RIVERSIDE REPORTED BY SHERIFF.
&&
DHELVYThe office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 7:07 PM CDT | Tornado Warning | HGX | Fort Bend, Harris | 23 min |
| May 11, 7:30 PM CDT | Tornado Warning | HGX | Fort Bend, Harris | 30 min |
| May 11, 8:00 PM CDT | Severe Thunderstorm Warning | HGX | Fort Bend, Harris, Waller | 45 min |
| May 11, 8:08 PM CDT | Severe Thunderstorm Warning | HGX | Polk, San Jacinto, Trinity, Walker | 52 min |
| May 11, 9:03 PM CDT | Severe Thunderstorm Warning | HGX | Houston | 46 min |
| May 11, 9:26 PM CDT | Special Weather Statement | HGX | Fort Bend | 49 min |
| May 11, 9:37 PM CDT | Severe Thunderstorm Warning | HGX | Fort Bend, Harris, Waller | 38 min |
| May 11, 10:14 PM CDT | Severe Thunderstorm Warning | HGX | Fort Bend, Harris | 46 min |
| May 11, 10:40 PM CDT | Special Weather Statement | HGX | Madison | 50 min |
| May 11, 10:57 PM CDT | Severe Thunderstorm Warning | HGX | Brazoria, Fort Bend, Harris | 48 min |
| May 11, 11:06 PM CDT | Special Marine Warning | HGX | 54 min | |
| May 11, 11:08 PM CDT | Special Weather Statement | HGX | Chambers | 52 min |
| May 11, 11:29 PM CDT | Severe Thunderstorm Warning | HGX | Chambers, Galveston, Harris | 61 min |
| May 11, 11:36 PM CDT | Special Weather Statement | HGX | Trinity | 39 min |
| May 11, 11:41 PM CDT | Special Weather Statement | HGX | Galveston | 49 min |
| May 12, 12:08 AM CDT | Special Marine Warning | HGX | 67 min | |
| May 12, 12:29 AM CDT | Severe Thunderstorm Warning | HGX | Chambers, Galveston | 31 min |
| May 12, 12:47 AM CDT | Special Weather Statement | HGX | Polk | 43 min |
| May 12, 1:16 AM CDT | Special Weather Statement | HGX | Harris | 44 min |
| May 12, 1:38 AM CDT | Areal Flood Advisory | HGX | Brazoria, Fort Bend, Galveston, Harris | 3 hr |
| May 12, 2:10 AM CDT | Special Marine Warning | HGX | 65 min | |
| May 12, 2:57 AM CDT | Flash Flood Warning | HGX | Fort Bend, Harris | 6 hr |
| May 12, 3:15 AM CDT | Areal Flood Advisory | HGX | Brazoria, Chambers, Fort Bend, Galveston, Harris | 3 hr |
| May 12, 5:26 AM CDT | Flash Flood Warning | HGX | Brazoria, Fort Bend, Galveston, Harris | 3 hr |
| May 12, 6:32 AM CDT | Special Marine Warning | HGX | 28 min | |
| May 12, 6:57 AM CDT | River Flood Warning | HGX | Galveston, Harris | 6 days |
| May 12, 6:57 AM CDT | River Flood Warning | HGX | Galveston, Harris | 6 days |
| May 12, 6:57 AM CDT | River Flood Warning | HGX | Galveston, Harris | 6 days |
| May 12, 6:57 AM CDT | River Flood Warning | HGX | Galveston, Harris | 6 days |
| May 12, 6:59 AM CDT | Special Marine Warning | HGX | 91 min | |
| May 12, 7:15 AM CDT | Areal Flood Advisory | HGX | Fort Bend, Harris | 2 hr |
| May 12, 9:22 AM CDT | Areal Flood Advisory | HGX | Fort Bend | 53 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.